# SDR SWAA2017030312298

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY EXIT LIGHT HAD A WIRE BROKEN.      REPAIRED THE WIRE IAW SWPM.
